MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following complaint description (quotation of the customer/reporter): "on (b)(6) 2025, during the operation of the ventilator, the screen and knob malfunctioned, making it impossible to adjust the ventilator parameters.The department immediately stopped using it and reported it to the medical equipment department for repair, replacing it with a similar product to continue treatment." no clinical signs, symptoms or conditions and no health consequences or impact, were reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ag`s comes to the following conclusion: investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: hamilton medical ags conclusion: the root cause of the reported touchscreen issue on the hamilton-c3 ventilator was a temporary calibration deviation identified during device startup.The issue was resolved through recalibration, confirming it was maintenance-related and not due to a product defect.No corrective action was required, as the device functioned normally after recalibration.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key21771194
Report Number3001421318-2025-00484
Device Sequence Number8200674
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)210311(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown